# SDR CALA2014063000845

- Difficulty date: June 28, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N14735
- Make and model: Boeing 737724
- Aircraft serial: 28950
- Aircraft time: 50,232 hours, 16,000 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A11242
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK CABIN RT STATION 500C BETWEEN STRINGER 8 & 9 INBD HOLE OF SUPPORT BRACKET FOUND ONE EACH CRACK AT FRAME APPROX 1/8 INCHES IN LENGTH.  CABIN STRINGER 500C BETWEEN STRINGER 8R & 9R FRAME CRACKED AREA, CRACK LENGTH 0.125 INCHES.  REPAIRED IAW EA 5310-04716 OP1 REV G STEP 9 FIG 8 & FORM 44.0008 ATTACHED ITEM 1-15 ACCOMPLISHED.
